@article{(Open Science Index):https://publications.waset.org/pdf/9997821,
	  title     = {Nonoscillation Criteria for Nonlinear Delay Dynamic Systems on Time Scales},
	  author    = {Xinli Zhang},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, we consider the nonlinear delay dynamic system
xΔ(t) = p(t)f1(y(t)), yΔ(t) = −q(t)f2(x(t − τ )).
We obtain some necessary and sufficient conditions for the existence of nonoscillatory solutions with special asymptotic properties of the system. We generalize the known results in the literature. One example is given to illustrate the results.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {8},
	  number    = {1},
	  year      = {2014},
	  pages     = {222 - 226},
	  ee        = {https://publications.waset.org/pdf/9997821},
	  url   	= {https://publications.waset.org/vol/85},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 85, 2014},
	}